# SDR VGCA20150427002

- Difficulty date: April 27, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N361FL
- Make and model: Cvac STC3405800
- Aircraft serial: 343
- Aircraft time: 36,106 hours, 33,917 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 89063901
- Part serial: 78656CZ49152CS
- Condition: Failed
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

RIGHT ENG ZONE 2 FIRE INDICATION APPEARED.  FOLLOWED PRECAUTIONARY ENG SHUTDOWN & FIRE BOTTLES WERE DISCHARGED.  WHILE PERFORMING MX, VISUALLY VERIFIED BOTH RT, FWD & RT AFT FIRE BOTTLES FAILED TO DISCHARGE.
